# SDR MALA030217

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 216035040
- Part serial: OFF97B009
- Condition: Malfunctioned
- Location: Bleed Band
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3489, NR 2 ENGINE LOW POWER, HIGH EGT.   AIR RETURN TO MSP.  NR 2 ENGINE ONLY PRODUCE APPROX 91 - 92 PERCENT N1, BUT EGT WENT OVER 600 C.  OTHER ENGINE STAYED AT APPROXIMATELY 95 PERCENT, N1 AND EGT WAS CLOSER TO 500 C.  A 70 DEGREE DIFFERENCE.  MAINTENANCE REMOVED AND REPLACED NR 2 BLEED BAND ACTUATOR P/N 2-160-350-40, SN/OFF 97B009, SN/ON XRC13-98 IAW 72-00-34, BOROESCOPED HOT SECTION 1ST STAGE NOZZLE AND NO DAMAGE NOTED.  PERFORMED POWER ASSURANCE CHECK IAW 7100-501, ALL CHECKS GOOD.
